Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2015, 10:41 PM CDT for 5 counties in Mississippi. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 10:41 PM CDT (03:41 UTC)
- Expired
- Mar 31, 2015, 11:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 79 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:45 PM CDT | HAIL 0.75 | 5 Wnw Tombigbee State P, MS | PENNY SIZE HAIL ON VAN BUREN AVE. NEAR NORTH MISSISSIPPI MEDICAL CENTER. |
| Mar 31, 10:49 PM CDT | HAIL 1.5 | Keownville, MS | PING PONG BALL TO GOLF BALL SIZE HAIL NEAR HIGHWAY 30. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1687 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
202 WUUS54 KMEG 010341 SVRMEG MSC081-115-117-139-145-010445- /O.NEW.KMEG.SV.W.0035.150401T0341Z-150401T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1041 PM CDT TUE MAR 31 2015 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHEASTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI... LEE COUNTY IN NORTHEASTERN MISSISSIPPI... UNION COUNTY IN NORTHEASTERN MISSISSIPPI... * UNTIL 1145 PM CDT * AT 1041 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KEOWNVILLE...OR NEAR NEW ALBANY...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... TUPELO...NEW ALBANY...RIPLEY...BALDWYN...VERONA...TOMBIGBEE STATE PARK...SALTILLO...GUNTOWN...PLANTERSVILLE...BLUE MOUNTAIN... BLAIR...NEW HARMONY...KEOWNVILLE...PRATTS FRIENDSHIP...SHERMAN... DUMAS...BLUE SPRINGS...JERICHO...BEECH SPRINGS AND UNION HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3443 8908 3478 8908 3451 8854 3411 8855 TIME...MOT...LOC 0341Z 286DEG 7KT 3457 8901 $$
1 follow-up statement
939
WWUS54 KMEG 010409
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 PM CDT TUE MAR 31 2015
MSC115-139-010419-
/O.CAN.KMEG.SV.W.0035.000000T0000Z-150401T0445Z/
PONTOTOC MS-TIPPAH MS-
1109 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC AND
SOUTHERN TIPPAH COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3422 8855 3460 8903 3460 8881 3451 8854
TIME...MOT...LOC 0409Z 286DEG 7KT 3455 8895
$$
MSC081-117-145-010445-
/O.CON.KMEG.SV.W.0035.000000T0000Z-150401T0445Z/
PRENTISS MS-LEE MS-UNION MS-
1109 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN PRENTISS...NORTHERN LEE AND NORTHEASTERN UNION
COUNTIES...
AT 1109 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER KEOWNVILLE...OR NEAR NEW ALBANY...MOVING
EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
BALDWYN...SALTILLO...GUNTOWN...PRATTS FRIENDSHIP...BLAIR...
KEOWNVILLE...BETHANY...JERICHO...LOCUM...BRANYAN...EGGVILLE...
GRAVES...UNITY...ALPINE...BOGGAN BEND...CORRONA...CHAPELVILLE...
GRAHAM...BIRMINGHAM AND MOOREVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3422 8855 3460 8903 3460 8881 3451 8854
TIME...MOT...LOC 0409Z 286DEG 7KT 3455 8895
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:33 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 31, 10:33 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1033 PM CDT TUE MAR 31 2015 .UPDATE... UPDATE TO EXPAND AND EXTEND SEVERE THUNDERSTORM WATCH #13. && .DISCUSSION... A FAVORABLE PATTERN FOR CONTINUED THUNDERSTORM DEVELOPMENT ALONG A COUPLE OF OUTFLOW BOUNDARIES. THE FIRST BOUNDARY STRETCHED FROM LAUDERDALE COUNTY TENNESSEE SOUTHEAST INTO FAR NORTHEAST MISSISSIPPI AS OF 0330Z AND THE SECOND FROM LAWRENCE COUNTY ARKANSAS SOUTHEAST TOWARDS THE MEMPHIS METRO. THUNDERSTORMS CONTINUE TO DEVELOP ALONG THESE BOUNDARIES AND ARE BEING FED AND ENERGIZED BY A WESTERLY LOW LEVEL JET NOSING INTO THE BOUNDARIES AROUND 5KFT. A RESERVOIR OF MODERATELY UNSTABLE AIR CHARACTERIZED BY MUCAPES AROUND 1500 J/KG AND STEEP MID LEVEL LAPSE RATES AROUND 7.5 C/KM TO THE WEST IS FEEDING IN ON THE LOW LEVEL JET AND ALLOWING FOR SOME STORMS TO REACH SEVERE LIMITS WITH LARGE HAIL. IN ADDITION...THE LOW AND MID LEVEL SHEAR PATTERN IS FAVORABLE FOR BACKBUILDING AND TRAINING STORMS WHICH WILL LIKELY LEAD TO AREAS OF FLASH FLOODING ALONG THE SLOW MOVING OUTFLOW BOUNDARIES. PORTIONS OF THE AREA WILL BE CONSIDERED FOR A FLASH FLOOD WATCH. UPDATED ZONES...GRIDS...AND HAZARDS WILL BE SENT SHORTLY. JLH && .PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/ DISCUSSION... AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON. GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO 575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO 2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH. EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT. WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING 3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND NORTHWEST MS DELTA. UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS. FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY. PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND ADVISORY CRITERIA. DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON. PWB && .AVIATION... 00Z TAF CYCLE SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE TAF SITES THROUGH MID EVENING WITH PREVAILING VFR CIGS WITH TEMPORARY REDUCTIONS OF CIGS/VSBYS IN CONVECTION. MOST OF THE CONVECTION SHOULD DIMINISH PRIOR TO 01/05Z WITH MAINLY VFR CIGS. LOWER LEVEL STRATUS AND FOG WITH MVFR CIGS/VSBYS SHOULD REDEVELOP AT KMEM...KJBR...AND KTUP TOWARDS 01/09Z AND PERSIST THROUGH EARLY WEDNESDAY. THIS MVFR CLOUD COVER SHOULD MIX OUT BY MID MORNING WITH VFR CIGS EXPECTED INTO THE AFTERNOON. SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP BY WEDNESDAY AFTERNOON WITH REINTRODUCTION OF POTENTIAL MVFR CIGS/VSBYS IN ANY CONVECTION. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 31, 6:43 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 643 PM CDT TUE MAR 31 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020145- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 643 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID SOUTH THIS EVENING. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL BE LARGE HAIL. VERY LARGE HAIL TO GOLFBALL SIZE OR GREATER WILL BE POSSIBLE WITH THE STRONGEST STORMS EARLY THIS EVENING. THE SEVERE WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE ADDITIONAL CHANCES FOR SEVERE WEATHER ON WEDNESDAY AFTERNOON AND AGAIN ON THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE AREAWIDE WITH THE PASSAGE OF A COLD FRONT FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS THE MID SOUTH AND WILL BE POSSIBLE AT TIMES THROUGH THE REMAINDER OF THIS WEEK. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE VIA PHONE OR SOCIAL MEDIA. JLH
In the hours before
Local storm report, Mar 31, 9:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 2 SW HARRISBURG 35.54N 90.75W
03/31/2015 E0.88 INCH POINSETT AR TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HARRISBURG.
&&
AJCSpecial weather statement, Mar 31, 10:04 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT TUE MAR 31 2015
MSZ003>006-009-TNZ090>092-010400-
BENTON MS-TISHOMINGO MS-TIPPAH MS-ALCORN MS-PRENTISS MS-HARDEMAN TN-
MCNAIRY TN-HARDIN TN-
1004 PM CDT TUE MAR 31 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1100 PM CDT FOR...
NORTHEASTERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTH CENTRAL TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDEMAN COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHWESTERN HARDIN COUNTY IN SOUTHWESTERN TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
$UNITS NORTHEAST OF LAGRANGE AT 957 PM CDT...MOVING SOUTHEAST AT 40
MPH.
PEOPLE IN NORTHEASTERN BENTON...NORTHERN TISHOMINGO...NORTH CENTRAL
TIPPAH...ALCORN...NORTHEASTERN PRENTISS...SOUTHERN HARDEMAN...
SOUTHERN MCNAIRY AND SOUTHWESTERN HARDIN COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHERN MISSISSIPPI AND SOUTHWESTERN TENNESSEE.
LAT...LON 3501 8820 3492 8816 3489 8810 3467 8813
3500 8919 3529 8918 3501 8809
TIME...MOT...LOC 0257Z 312DEG 34KT 3514 8912Local storm report, Mar 31, 10:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL WEINER 35.62N 90.90W
03/31/2015 E1.00 INCH POINSETT AR PUBLIC
QUARTER SIZE HAIL NEAR WEINER.
&&
AJCLocal storm report, Mar 31, 10:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 1 N WHITEHALL 34.78N 90.55W
03/31/2015 E1.50 INCH LEE AR TRAINED SPOTTER
PING PONG SIZE HAIL NEAR WHITEHALL
&&
AJCLocal storm report, Mar 31, 10:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD 3 E WHITEHALL 34.76N 90.50W
03/31/2015 LEE AR AMATEUR RADIO
WIDESPREAD FLOODING NEAR WHITEHALL.
&&
AJCLocal storm report, Mar 31, 10:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM HAIL JERICHO 35.29N 90.23W
03/31/2015 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
DIME AND PENNY SIZE HAIL NEAR EXIT 17 ON I-55 IN JERICHO.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:39 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 51 min |
| Mar 31, 8:25 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 50 min |
| Mar 31, 9:30 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 24 min |
| Mar 31, 10:04 PM CDT | Special Weather Statement | MEG | Alcorn, Tishomingo | 56 min |
| Mar 31, 10:52 PM CDT | Special Weather Statement | MEG | Benton, Tippah | 53 min |
| Mar 31, 11:02 PM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Chickasaw, DeSoto, Itawamba, Lafayette and 11 more | 4 hr |
| Mar 31, 11:16 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Tippah, Union | 3 hr |
| Mar 31, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 32 min |
| Mar 31, 11:33 PM CDT | Special Weather Statement | MEG | Itawamba | 42 min |
| Mar 31, 11:35 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 25 min |
| Mar 31, 11:37 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 23 min |
| Mar 31, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 39 min |
| Mar 31, 11:53 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 52 min |
| Apr 1, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 37 min |
| Apr 1, 1:15 AM CDT | Special Weather Statement | MEG | Lee | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.